標題: A Melnikov method for strongly odd nonlinear oscillators
作者: Ge, ZM
Ku, FN
機械工程學系
Department of Mechanical Engineering
關鍵字: Melnikov method;strongly nonlinear;time transform;Duffing's equation;pendulum
公開日期: 1-三月-1998
摘要: In this paper. explicit calculations that extend the applicability of the Melnikov method to include strongly odd nonlinear and large forcing amplitude oscillating systems, are presented. We consider the response of the strongly nonlinear oscillating system governed by an equation of motion containing a parameter epsilon which need not be small. Phenomena considered are steady state response of strongly nonlinear oscillators subject to harmonic excitation. Two examples are given, they are the strongly nonlinear Duffing's equation and a pendulum suspended on a rotating arm. Finally, a adjustable factor is used to fit the simulation data. The theoretical chaotic behavior regions thus defined and plotted in the forcing amplitude versus parameter plane give the lower bounds for the true chaotic motion zones.
URI: http://dx.doi.org/10.1143/JJAP.37.1021
http://hdl.handle.net/11536/32747
ISSN: 0021-4922
DOI: 10.1143/JJAP.37.1021
期刊: JAPANESE JOURNAL OF APPLIED PHYSICS PART 1-REGULAR PAPERS SHORT NOTES & REVIEW PAPERS
Volume: 37
Issue: 3A
起始頁: 1021
結束頁: 1028
顯示於類別:期刊論文


文件中的檔案:

  1. 000073522100059.pdf